ok, i don’t want him to take it because it makes him over horny and he wants to do it more than once a day and i get tired. i don’t like anything not pure. i tried talking to him about it nicely many times but he denies taking anything and when i showed him the profe that he takes viagra, he agreed to stop but he didn’t stop.
what should i do?
I’ve tried one of these brands of “prescription” medicines. All it did was give me a splitting headache and searing upset stomach. It didn’t do anything it was supposed to do. I got much better results by taking zinc, eating fish, onions and ginseng, drinkings tons of water and doing cardio exercises.
It’s no wonder the pharmaceutical industry can wield so much power. We live in a society (U.S.A.) that wants a magic pill for everything, even if they don’t work. Another case in point are those medicines for heartburn and the overuse of antibiotics. However I won’t go into that, cause that’s for another question and topic.
you know the answer. you even kind of answered your own question indirectly by saying it doesnt work well.
I was always frisky at the best of times, now can’t get rid of the erection and would shag anything lol
It won’t go down, and leaking. Making me too frisky.
How long before it wears off?
I have to go out in a while and it’s gonna be embarrasing with a bulge there.
It has with me Dr, and without any stimulation.
Viagra is not for young bucks like you, Nathan. If you don’t need it, don’t take it.
… or anything similar drugs.
I am just curious.
And please, serious answers only.
Oh, sorry, I have no idea you take it, not drink it.
Because I usually see those herb drinks (from Chinese) which works for erection of the penis.
I was just wondering what might happen to women who will drink it, and now I know that it can be for women too…
u kant drink viagra
does that mean paying him will get him to say/endorse anything?
If Clinton endorses Cialis will it turn into a Liberal Cialis vs. Conservative Viagra debacle?
:-/ Ummm, yeah, the whole viagra ad thing isn’t a proud Bob Dole moment.
I was thinking about taking it to see if it can make me go longer without having an orgasm, this would only be a one time thing.
Having taken Viagra ‘recreationally’ now and again it’s highly unlikely to do anything to make you ‘go longer’ without having an orgasm – probably exactly the opposite. All you will get is an extra-hard dick and probably a slightly blocked nose (side effect).
And by the way, Viagra doesn’t give you a hard-on unless you are already mentally / sexually aroused. Viagra works by increasing the blood supply to your penis once you are already thinking of sex – it doesn’t work on your brain to ‘make’ you feel horny in the first place.
My friend just randomly asked me this once and i had no idea! So…what would happen?
Nothing, really. Men and women are fundamentally different, so it’s unlikely that they’ll experience anything significant from taking the drug.
The FDA’s only approved it for men, not women and many women who have taken the drug reported some strange side-effects: headaches, indigestion, diarrhea, flushed skin, and dizziness. It’s even been known to cause heart attacks and strokes, especially when taken with certain other medications (including recreational drugs like cocaine or ecstasy).
I have had a decreased sex drive for almost 2 years now. I have tried to ‘force’ myself to have sexual activites thinking that it would increase my sex drive, and so far, nothing is successful. I have heard of products like Avenavin, and Sentia for women, but are these types of products safe? The claim to be all natural… Does anyone know, Can anyone help?
There is a female version of viagra which has just been licensed in the UK I think and it was mentioned on GMTV by Dr Hilary Jones a while back. I think it is only available through a GP as it is for women with a serious low libido problem. Hope this helps!
7 tablets, no HIGHER, higher than 7 you say, you don’t get anything for a pair, not in this game.
There is not an ED problem… I just want to know whether it can cause damage or anything.
Probably not damage. Viagra is a vasodialator. So the worse thigns that could happen from accident ingestion (or not accidental) may cause a headache, light headiness, dizziness. Viagra’s chemical ingredient is actually under a different trade name, Revatio for the treatment of hypertension, those patient take the med with no adverse effects on penile function.